4 doctors weighed in:

My mom just went off plavix, (clopidogrel) she started to have a headache after 3 4 days, she never gets headaches. Could this be related?

4 doctors weighed in
Dr. Peter Scivoletti
Internal Medicine
2 doctors agree

In brief: Plavix (clopidogrel) and headaches

As far as i know there is no reason to suspect that going off plavix should associated with headaches.
If the headaches continue then you should see your doctor.

In brief: Plavix (clopidogrel) and headaches

As far as i know there is no reason to suspect that going off plavix should associated with headaches.
If the headaches continue then you should see your doctor.
Dr. Peter Scivoletti
Dr. Peter Scivoletti
Thank
Dr. Gutti Rao
Internal Medicine - Hospital-based practice

In brief: Possibly not

Get checked with a doctor as they are not related.

In brief: Possibly not

Get checked with a doctor as they are not related.
Dr. Gutti Rao
Dr. Gutti Rao
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors